# SDR SWAA2016031049797

- Difficulty date: February 23, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 57,421 hours, 33,387 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5030
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT LE CRACKED, AT LOWER ACTUATOR SKIN AREA.  REPAIRED SLAT IAW SRM.
